On completeness as to ¬-expressibility in a 4-valued provability logic
Închide
Articolul precedent
Articolul urmator
359 2
Ultima descărcare din IBN:
2020-04-28 16:29
SM ISO690:2012
RUSU, Andrei; RUSU, Elena. On completeness as to ¬-expressibility in a 4-valued provability logic. In: Proceedings IMCS-55The Fifth Conference of Mathematical Society of the Republic of Moldova. 28 septembrie - 1 octombrie 2019, Chișinău. Chișinău, Republica Moldova: Tipografia Valinex, 2019, pp. 142-145. ISBN 978-9975-68-378-4.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Proceedings IMCS-55 2019
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 28 septembrie - 1 octombrie 2019

On completeness as to ¬-expressibility in a 4-valued provability logic


Pag. 142-145

Rusu Andrei12, Rusu Elena3
 
1 Vladimir Andrunakievich Institute of Mathematics and Computer Science,
2 Ovidius University, Constanța,
3 Technical University of Moldova
 
Disponibil în IBN: 28 noiembrie 2019


Rezumat

The simplest non-trivial 4-valued extension GL4 of the propositional provability logic GL is considered together with the notion of ¬-expressibility of formulas in GL. The necessary and sufficient conditions when a system of formulas of GL4 is complete relative to ¬-expressibility are found out which is formulated in terms of classes formulas that are pre-complete relative to ¬-expressibility.

Cuvinte-cheie
Provability logic, expressibility of formulas, completeness relative to ¬-expressibility